# SDR TWAA9806414

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Casting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND RT WING TE REAR SPAR NR 2 FLAP HINGE CASTING, UPPER INBD AND OTBD MOUNT HOLES WITH CORROSION ABOVE HOLES.  REMOVED CORROSION.  STOP DRILLED CRACK WITH .25 INCH.  INSTALLED FILLER IN BLENDED OUT AREA.  INSTALLED DOUBLERS PER ATA 10992 AND DWG J060272.  ACFT TT:  70,506 HOURS.  ACFT TC:  66,322.  (X)
